RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 342–347 (Mi mz4850)  

This article is cited in 1 scientific paper (total in 1 paper)

Problem of linear conjugation on a circumference

I. T. Habibullin


Full text: PDF file (568 kB)

English version:
Mathematical Notes, 1987, 41:3, 195–198

Bibliographic databases:

UDC: 517.98
Received: 10.06.1986

Citation: I. T. Habibullin, “Problem of linear conjugation on a circumference”, Mat. Zametki, 41:3 (1987), 342–347; Math. Notes, 41:3 (1987), 195–198

Citation in format AMSBIB
\Bibitem{Hab87}
\by I.~T.~Habibullin
\paper Problem of linear conjugation on a circumference
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 342--347
\mathnet{http://mi.mathnet.ru/mz4850}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893362}
\zmath{https://zbmath.org/?q=an:0633.30037}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 195--198
\crossref{https://doi.org/10.1007/BF01158248}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500008}


Linking options:
  • http://mi.mathnet.ru/eng/mz4850
  • http://mi.mathnet.ru/eng/mz/v41/i3/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Kiyasov, “Priblizhennaya faktorizatsiya odnogo klassa matrits-funktsii vtorogo poryadka”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2016, 511–529  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021